Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Prominent blue veins on temples, high BP, needle stick injury. Underlying heart condition?

My daughter 22 has for some time had prominent blue veins on her temples, even when not taking any medication with risk of hypertension as side effect. At times she has taken anti-psychotics. She may have: been affected by needlestick injury in assault inside first trimester of pregnancy, suspected rohypno and herione. Do you think she may have an underlying heart condition.
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

Elevated blood pressure persistently in a 22 year old patient is likely abnormal, and if not obese, then other secondary causes have to be studied; if it is a medication side effect, alternative treatments might be preferable to avoid hypertension starting at such a young age. The specific cause of her high blood pressure has to be ellicited and corrected.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Thu, 13 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor